# SDR MALA000329

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice
- Condition: Corroded
- Location: Floorboard
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR PANEL SPLICE ATTACHES TO THE TOP OF FLOOR PANEL 12ZEZ AND 121CZ IN FRONT OF GALLEY IS  CORRODED.  REFER CELSIUS TASK CARD 1523.
